# SDR DALA2018102306412

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,359 hours, 22,160 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPROPET WE GOT AND L FWD EMERGENCY DOOR ICAS MESSAGE, MESSAGE WENT ALL AFTER. FAULT ISOLATION FOR LT FWD EMERGENCY DOOR LIGHT WAS PERFORMED IAW FIM 52-71-00-815-805 . ADJUST SENSOR IS REQUIRED SENSOR LH FWD ADJUSTMENT WAS PERFORMED IAW AMM 52-71-00-825-219 AND TEST WAS PERFORMED IAW AMM 52-71-00-735-053 TEST OK , DURING PRESSURIZATION TEST LT FWD EMERGENCY DOOR LIGHT DOESN'T SHOW ON EICAS.
